MathSciNet Relay Station
MathSciNet bibliographic data
MR1259432 58F14 (58F10 58F25)
Bamón, Rodrigo; Labarca, Rafael; Mañé, Ricardo; Pacífico, María José The explosion of singular cycles. Inst. Hautes Études Sci. Publ. Math. No. 78 (1993), 207–232 (1994).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement